alexa Antibiotic-Associated Diarrhea | Brazil | PDF | PPT| Case Reports | Symptoms | Treatment

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Recommended Conferences

Read more

Recommended Journals

Relevant Topics

Antibiotic-Associated Diarrhea

  • Share this page
  • Facebook
  • Twitter
  • LinkedIn
  • Google+
  • Pinterest
  • Blogger
  • Antibiotic-Associated Diarrhea

    Antibiotic-Associated Diarrhea describes frequent, watery bowel movements (diarrhea) that occur in response to medications used to treatbacterial infections (antibiotics). Typically, no pathogens are identified and the diarrhea is caused by changes in the composition and function of the intestinal flora. Most patients respond to supportive measures and discontinuation of antibiotics. Most often, antibiotic-associated diarrhea is mild and clears up shortly after you stop taking the antibiotic.

  • Antibiotic-Associated Diarrhea

    Some people experience a more serious form of antibiotic-associated diarrhea. When the overgrowth of harmful bacteria is severe, you may have signs and symptoms of colitis or pseudomembranous colitis, such as: Frequent, watery diarrhea, Abdominal pain and cramping, Fever, Mucus in stool, Bloody , stools, Nausea and Loss of appetite. AAD typically occurs in 5-35% of patients taking antibiotics and varies depending upon the specific type of antibiotic, the health of the host and exposure to pathogens.

  • Antibiotic-Associated Diarrhea

    The current guidelines from the American College of Gastroenterology (ACG) for the initial management of C. difficile colitis are clear and widely accepted. In the vast majority of patients AAD is a mild and self- limited illness that responds to the discontinuation of antibiotics, supportive care, and fluid and electrolyte replacement. The diagnosis of C. difficile colitis should always be established before antimicrobial therapy is implemented, we strongly agree with the current ACG guidelines in that empirical therapy should be initiated in highly suggestive cases of severely ill patients.

Expert PPTs

Speaker PPTs

 

High Impact List of Articles

Conference Proceedings